English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Prevalence of malaria and related haemosporidian parasites in two shorebird species with different winter habitat distribution

MPS-Authors
/persons/resource/persons179504

Yohannes,  Elizabeth
Abteilung Kempenaers, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;

/persons/resource/persons179476

Valcu,  Mihai
Abteilung Kempenaers, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;

/persons/resource/persons179299

Kempenaers,  Bart
Abteilung Kempenaers, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Yohannes, E., Krizanauskiene, A., Valcu, M., Bensch, S., & Kempenaers, B. (2009). Prevalence of malaria and related haemosporidian parasites in two shorebird species with different winter habitat distribution. Journal of Ornithology, 150(1), 287-291. doi:10.1007/s10336-008-0349-z.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-05CB-3
Abstract
There is no abstract available